MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+0MM; SHOULDER REVERSE SYSTEM HIGH-CROSS LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+0MM; SHOULDER REVERSE SYSTEM HIGH-CROSS LINER
Catalog Number 04.01.0119
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03-aug-2023 lot 2248487: 90 items manufactured and released on 17-apr-2023.Expiration date: 2028-04-01.No anomalies found related to the problem.To date, 53 items of the same lot have been sold with no similar reported event during the period of review.Additional involved implant: batch review performed on 03-aug-2023 on reverse shoulder system 04.01.0207 lat.Glenosphere 36xø24.5 (k193175) lot.2246186 lot 2246186: 40 items manufactured and released on 08-feb-2023.Expiration date: 2028-01-23.No anomalies found related to the problem.To date, 29 items of the same lot have been sold with another similar reported event during the period of review.
 
Event or Problem Description
The patient had a shoulder hemi-arthroplasty surgery on (b)(6) 2022.On (b)(6) 2023, the patient came in reporting pain after falling and the cause is unknown.The surgeon revised the patient to a reverse shoulder and the surgery was completed successfully.On (b)(6) 2023, the patient came in reporting pain due to a dislocation of the liner from the glenosphere and the cause is unknown.The surgeon revised the metaphysis and liner.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in reporting pain due to a dislocation of the liner from the glenosphere and the cause is unknown.The surgeon revised the metaphysis, liner, and glenosphere.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+0MM
Common Device Name
SHOULDER REVERSE SYSTEM HIGH-CROSS LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17489208
Report Number3005180920-2023-00650
Device Sequence Number18110947
Product Code PHX
UDI-Device Identifier07630040706261
UDI-Public07630040706261
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0119
Device Lot Number2248487
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2023
Initial Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale